Aa
A
A
Close
Avatar universal

Please help me figure out the cause of my year of symptoms (added post)

Okay so this started about the beginning of the year. And its gotten much worse. My symptoms are. Dizziness, nausea, cramps, hot flashes, cold flashes, lightheadedness, knees hurt, headaches almost daily, fatigue, tremors, weakness, and blurred vision. I have been to many doctors who can't figure it out. My vitamin d is low, my Ana is high but they don't have a lead on that, and my endocrine is off but he said he can't pin point anything, my endocrine is 25 but then was normal the second time, my Ana goes low to high, and I'm at my limit, I can't focus on anything and I constantly feel like I'm in a dream. Can anyone give me a lead because I'm losing my mind, I have days like today where I'm dizzy weak, hot and cold flashes like you wouldn't believe it's unbearable, I get those in episodes but all the symptoms are daily and get worse in episodes. Please help. (I'm literally posting this everywhere in desperate need of help)
Cancel
2 Answers
Page 1 of 1
Avatar universal
You are not imagining things and you are not alone. When your are dealing with autoantibody issues, crazy things become a part of your life. Hopefully they will be able to narrow it down enough for you to allow for treatment - this isn't always the case.

I have autoimmune problems with high ANA as well. Severe bone and hoint pain combined with fatigue. My AI problems are focused in my hepatobiliary system and there isn't much that they can do about it.

Just make sure your doctors understand the full extent of your problems. They will be frustrated at times and this will lead them towards being dismissive. Take care.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
You are far from alone. I too have a raised autoimmune marker with no clear diagnosis. I can relate  to many of your symptoms. May I ask what drugs you were given and if you attained CVR.? I was given INF/RIBAVIRINfor 6 months and finished treatment 20 months ago. I attained SVR and still am. However about 3 months post treatment I became unwell with crushing fatigue being the worst symptom. And yes I can relate to things getting worse though my experience is that it has stabilised....not at a satisfactory level but at least not progressing. I have discovered that for me it operates like Chronic Fatigue Syndrome. If I push myself I pay later. There are many more experienced people than me on this forum and something I have learnt is that there is much common ground but everyone is different. I have been tested for everything under the sun, nearly, and all that they can come up with is that I have raised RF and low magnesium and Vit B12. These  last things I am addressing myself. I understand the desperate feeling well and hope that you find a way to start feeling a bit better. It is  hard with the medical profession  as they mostly deny the long term effects of the drugs , although I do know a couple of people with the official Post Interferon Syndrome diagnosis. Best wishes and hope that you get support here for what you are going through.
Comment
Cancel
Comment
Avatar universal
for some reason your post popped up for me in what I imagined to be the post treatment hepatitis page......which is the only one I post in...perhaps post treatment is not what you are going through....sorry if I have got my wires crossed.
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Hepatitis Autoimmune Community Resources